MAUDE Adverse Event Report: RELIEVANT MEDSYSTEMS, INC. INTRACEPT; PROBE, RADIOFREQUENCY LESION

RELIEVANT MEDSYSTEMS, INC. INTRACEPT; PROBE, RADIOFREQUENCY LESION
Model Number RLV 0055
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Respiratory Insufficiency (4462)
Date of Event 03/06/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient was sedated and experienced a desaturation event during a procedure.The patient was subsequently intubated.Zero levels were completed before the issue arose and the pedicle was still being traversed.Ablation was not started before this event occurred.The procedure was completed successfully and the patient is doing well postoperatively with no complications.
 
Event or Problem Description
It was reported that the patient was sedated and experienced a desaturation event during a procedure.The patient was subsequently intubated.Zero levels were completed before the issue arose and the pedicle was still being traversed.Ablation was not started before this event occurred.The procedure was completed successfully and the patient is doing well postoperatively with no complications.The devices were discarded by the medical facility and will not be returned for device analysis.
 
Additional Manufacturer Narrative
Correction to initial emdr in block d4.
 
Event or Problem Description

Brand Name
INTRACEPT
Common Device Name
PROBE, RADIOFREQUENCY LESION
Manufacturer (Section D)
RELIEVANT MEDSYSTEMS, INC.
1230 midas way suite 200
sunnyvale CA 94085
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
7201 metro blvd ste 300
edina MN
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key21735549
Report Number3006630150-2025-02031
Device Sequence Number8798026
Product Code GXI
UDI-Device Identifier00852454006226
UDI-Public(01)00852454006226(17)261022(10)35309128
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K222281
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberRLV 0055
Device Catalogue NumberRLV 0055
Device Lot Number35309128
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2025
Supplement Date Received by Manufacturer04/01/2025
06/17/2025
Initial Report FDA Received Date03/31/2025
Supplement Report FDA Received Date04/24/2025
07/10/2025
Date Device Manufactured10/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown